Proof of a Conjecture of Graham and Lovász concerning Unimodality of Coefficients of the Distance Characteristic Polynomial of a Tree

dc.contributor.author Aalipour, Ghodratollah
dc.contributor.author Abiad, Aida
dc.contributor.author Berikkyzy, Zhanar
dc.contributor.author Hogben, Leslie
dc.contributor.author Hogben, Leslie
dc.contributor.author Kenter, Franklin
dc.contributor.author Lin, Jephian
dc.contributor.author Tait, Michael
dc.contributor.department Electrical and Computer Engineering
dc.contributor.department Mathematics
dc.date 2020-07-24T19:44:58.000
dc.date.accessioned 2021-02-26T02:54:09Z
dc.date.available 2021-02-26T02:54:09Z
dc.date.issued 2018-08-01
dc.description.abstract <p>The conjecture of Graham and Lovász that the (normalized) coefficients of the distance characteristic polynomial of a tree are unimodal is proved; it is also shown that the (normalized) coefficients are log-concave. Upper and lower bounds on the location of the peak are established.</p>
dc.description.comments <p>This article is published as Aalipour, Ghodratollah, Aida Abiad, Zhanar Berikkyzy, Leslie Hogben, Franklin Kenter, Jephian C-H. Lin, and Michael Tait. "Proof of a Conjecture of Graham and Lovasz concerning Unimodality of Coefficients of the Distance Characteristic Polynomial of a Tree." <em>The Electronic Journal of Linear Algebra</em> 34 (2018): 373-380. DOI: <a href="https://doi.org/10.13001/1081-3810.3493" target="_blank">10.13001/1081-3810.3493</a>.</p>
dc.format.mimetype application/pdf
dc.identifier archive/lib.dr.iastate.edu/math_pubs/235/
dc.identifier.articleid 1236
dc.identifier.contextkey 18629566
dc.identifier.s3bucket isulib-bepress-aws-west
dc.identifier.submissionpath math_pubs/235
dc.identifier.uri https://dr.lib.iastate.edu/handle/20.500.12876/96630
dc.language.iso en
dc.source.bitstream archive/lib.dr.iastate.edu/math_pubs/235/2018_HogbenLeslie_ProofConjecture.pdf|||Fri Jan 14 22:48:58 UTC 2022
dc.source.uri 10.13001/1081-3810.3493
dc.subject.disciplines Algebra
dc.subject.keywords distance matrix
dc.subject.keywords characteristic polynomial
dc.subject.keywords unimodal
dc.subject.keywords log-concave
dc.title Proof of a Conjecture of Graham and Lovász concerning Unimodality of Coefficients of the Distance Characteristic Polynomial of a Tree
dc.type article
dc.type.genre article
dspace.entity.type Publication
relation.isAuthorOfPublication 0131698a-00df-41ad-8919-35fb630b282b
relation.isOrgUnitOfPublication a75a044c-d11e-44cd-af4f-dab1d83339ff
relation.isOrgUnitOfPublication 82295b2b-0f85-4929-9659-075c93e82c48
File
Original bundle
Now showing 1 - 1 of 1
Name:
2018_HogbenLeslie_ProofConjecture.pdf
Size:
846.34 KB
Format:
Adobe Portable Document Format
Description:
Collections